| Model Number |
96102 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to spacelabs healthcare that an xhibit central station was offline.There was no reported patient or user harm associated with the event.A spacelabs technical support representative walked the user through performing a reboot of the xhibit central station.Following the reboot, the customer confirmed the issue was resolved.Cause of failure was not determined.